# SDR IPXA2M73963

- Difficulty date: May 17, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 87,883 hours, 14,941 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA77591
- Condition: Corroded
- Location: Bs 1701 L51r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, CORROSION ON LONGERON 51R UNDER TRANSVERSE FRAME STA 1701.   REPAIRED LONGERON IAW EA 011-5310-01-A3920 REV I/R AND EO MD11-5310-47526-A.
